Fast interpolation algorithm for temporally nonequidistant waypoints

S. J. Lym*, K. F. Ehmann

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

An interpolation scheme applicable to temporally nonequidistant waypoints is proposed. The interpolation polynomial is based on the weighted sum of two second order polynomials derived on four consecutive waypoints. The proposed method, while maintaining general continuity, is also amenable for fast real time applications using precomputed coefficient matrices defining the interpolation polynomials.

Original languageEnglish (US)
Pages (from-to)500-507
Number of pages8
JournalJournal of engineering for industry
Volume115
Issue number4
DOIs
StatePublished - Jan 1 1993

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Fast interpolation algorithm for temporally nonequidistant waypoints'. Together they form a unique fingerprint.

Cite this